VOL. 54 · NO. 1 | January, 2002
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 54 (1), (January, 2002)
No abstract available
Articles
Noboru OKAZAWA, Tomomi YOKOTA
J. Math. Soc. Japan 54 (1), 1-19, (January, 2002) DOI: 10.2969/jmsj/1191593952
KEYWORDS: Perturbation theory, Accretive operators, semigroups of nonlinear operators, the complex Ginzburg-Landau equation, 47H06, 35Q55, 47H20
Tomoyoshi OHWADA, Kichi-Suke SAITO
J. Math. Soc. Japan 54 (1), 21-33, (January, 2002) DOI: 10.2969/jmsj/1191593953
KEYWORDS: Analytic crossed products, 47L65, 47C15
Tsuyoshi KAJIWARA, Yasuo WATATANI
J. Math. Soc. Japan 54 (1), 35-59, (January, 2002) DOI: 10.2969/jmsj/1191593954
KEYWORDS: Hilbert $C^*-$ bimodules, $C^*-$ algebras, ‎K-theory, 46L08, 46L05, 46L80, 46L55
Shigeru YAMAGAMI
J. Math. Soc. Japan 54 (1), 61-88, (January, 2002) DOI: 10.2969/jmsj/1191593955
KEYWORDS: tensor category, pentagonal relation, rigidity, Duality, 18D15, 46L37
Takashi ŌKAJI
J. Math. Soc. Japan 54 (1), 89-122, (January, 2002) DOI: 10.2969/jmsj/1191593956
KEYWORDS: Strong unique continuation, Maxwell equations, Anisotropic media, 35B05, 35Q60
Shizuo KAMO
J. Math. Soc. Japan 54 (1), 123-133, (January, 2002) DOI: 10.2969/jmsj/1191593957
KEYWORDS: normal ultrafilter, supercompactness, partition property, 03E55, 04A20
Hiroki MATUI
J. Math. Soc. Japan 54 (1), 135-160, (January, 2002) DOI: 10.2969/jmsj/1191593958
KEYWORDS: Cantor minimal system, dimension group, automorphism, 54H20‎
Masaharu ISHIKAWA
J. Math. Soc. Japan 54 (1), 161-196, (January, 2002) DOI: 10.2969/jmsj/1191593959
KEYWORDS: complex polynomial functions, bifurcation set, singularities at infinity, Newton polygons, toric modifications, 32S05, 32S15
Jianzhong PAN, Moo Ha Woo
J. Math. Soc. Japan 54 (1), 197-214, (January, 2002) DOI: 10.2969/jmsj/1191593960
KEYWORDS: Homotopy equivalences, forgetful map, phantom map, 55P10, 55P62
Hideko SEKIGUCHI
J. Math. Soc. Japan 54 (1), 215-253, (January, 2002) DOI: 10.2969/jmsj/1191593961
KEYWORDS: Penrose transform, semisimple Lie group, flag variety, unitary representation, Dolbeault cohomology, hypergeometric function, integral geometry, Symmetric space, 22E46, 32L10, 32L25, 43A85, 58J72
Back to Top